# SDR SIMA200618801

- Difficulty date: July 14, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4169 - AIR TURN BACK TO ORD FOR ELECTRICAL SMELL IN COCKPIT.  MOC WAS NOTIFIED BY DISPATCH.  RIGHT LANDING LIGHT STOPPED WORKING DURING TROUBLESHOOTING FURTHER INVESTIGATION REVEALED ARCING AND BURNING ON THE LANDING LIGHT CONTACTOR.  RAI CONTACTOR IAW 33-41-00, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
